# SDR QXEA200602407

- Difficulty date: September 9, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 12,863 hours, 13,159 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Warning System
- Condition: Malfunctioned
- Location: Prop De-Ice Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

LAX FLIGHT NR 2307: PROP DEICE CAUTION AFTER START.  RETURN TO GATE.  MAINTENANCE CLEARED FAULT PROP DEICE CAUTION IAW DH8-400-SL-31-002 R14.  OPS NORMAL.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
